Alert archive / Missouri / Flash Flood Warnings in 2010
Flash Flood Warning 151, NWS Springfield, MO
NWS Springfield, MO issued this flash flood warning at Sep 15, 2010, 10:28 PM CDT for 12 counties in Missouri. It was in force for 5 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 15, 2010, 10:28 PM CDT (03:28 UTC)
- Expired
- Sep 16, 2010, 3:00 AM CDT
- In force
- 5 hr
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Dade County, MO, Dent County, MO, Greene County, MO, Laclede County, MO, Lawrence County, MO, Phelps County, MO, Polk County, MO, Pulaski County, MO, Shannon County, MO, Texas County, MO, Webster County, MO, Wright County, MO
The radar
The Springfield radar (KSGF), 81 km from the middle of the area, began a volume at 03:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 16, 3:05 AM CDT | FLASH FLOOD | 1 Wnw Fair Grove, MO | ROUTE CC CLOSED DUE TO HIGH WATER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 3.5 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 307 J/kg
- Mixed-layer CIN
- -120 J/kg
- Mixed-layer LCL
- 1046 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 208 m²/s²
- 0-3 km storm-relative helicity
- 467 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
012
WGUS53 KSGF 160328
FFWSGF
MOC057-065-077-105-109-161-167-169-203-215-225-229-160800-
/O.NEW.KSGF.FF.W.0151.100916T0328Z-100916T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1028 PM CDT WED SEP 15 2010
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* FLASH FLOOD WARNING FOR...
DENT COUNTY IN SOUTH CENTRAL MISSOURI...
GREENE COUNTY IN SOUTHWEST MISSOURI...
NORTHERN LAWRENCE COUNTY IN SOUTHWEST MISSOURI...
NORTHERN SHANNON COUNTY IN SOUTH CENTRAL MISSOURI...
SOUTHEASTERN LACLEDE COUNTY IN SOUTHWEST MISSOURI...
SOUTHEASTERN PULASKI COUNTY IN CENTRAL MISSOURI...
SOUTHERN DADE COUNTY IN SOUTHWEST MISSOURI...
SOUTHERN PHELPS COUNTY IN EAST CENTRAL MISSOURI...
SOUTHERN POLK COUNTY IN SOUTHWEST MISSOURI...
TEXAS COUNTY IN SOUTH CENTRAL MISSOURI...
WEBSTER COUNTY IN SOUTHWEST MISSOURI...
WRIGHT COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 300 AM CDT.
* AT 1023 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH VERY HEAVY RAINFALL DEVELOPING ACROSS THE WARNED
AREA. THE EXPECTED RAINFALL OF ONE TO TWO INCHES OCCURRING OVER
AREAS WHICH ARE ALREADY SATURATED FROM RAINFALL EARLIER TODAY WILL
LIKELY CAUSE FLASH FLOODING OF LOW LYING LOCATIONS WITHIN THE WARNED
AREA.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.
THIS WARNING INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING LOW WATER
CROSSINGS...
ROUTE H JUST NORTH OF PLEASANT HOPE...
ROUTE E NORTH OF HIGHWAY 38 AT THE GASCONADE RIVER...
ROUTE CC WEST OF FAIR GROVE AT THE POMME DE TERRE RIVER...
HIGHWAY 97 AT THE SPRING RIVER NORTH OF STOTTS CITY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
&&
LAT...LON 3712 9126 3710 9406 3729 9409 3731 9369
3746 9366 3747 9318 3742 9318 3742 9307
3748 9307 3749 9237 3764 9227 3768 9188
3782 9184 3784 9153 3779 9153 3778 9131
$$
TERRY3 follow-up statements
745
WGUS73 KSGF 160425
FFSSGF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1125 PM CDT WED SEP 15 2010
MOC057-065-077-105-109-161-167-169-203-215-225-229-160800-
/O.CON.KSGF.FF.W.0151.000000T0000Z-100916T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LAWRENCE MO-SHANNON MO-GREENE MO-WRIGHT MO-WEBSTER MO-DADE MO-
TEXAS MO-POLK MO-LACLEDE MO-PULASKI MO-PHELPS MO-DENT MO-
1125 PM CDT WED SEP 15 2010
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 300 AM CDT FOR
DENT...GREENE...NORTHERN LAWRENCE...NORTHERN SHANNON...SOUTHEASTERN
DADE...SOUTHEASTERN LACLEDE...SOUTHEASTERN PULASKI...SOUTHERN
PHELPS...SOUTHERN POLK...TEXAS...WEBSTER AND WRIGHT COUNTIES...
AT 1117 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA.
RAINFALL AMOUNTS HAVE AVERAGED BETWEEN ONE AND TWO INCHES SINCE
10 PM.
RUNOFF FROM THIS EXCESSIVE RAINFALL ON AREAS ALREADY SATURATED FROM
RAINFALL WEDNESDAY AFTERNOON WILL CAUSE FLASH FLOODING TO OCCUR.
CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
&&
LAT...LON 3712 9126 3710 9406 3729 9409 3731 9369
3746 9366 3747 9318 3742 9318 3742 9307
3748 9307 3749 9237 3764 9227 3768 9188
3782 9184 3784 9153 3779 9153 3778 9131
$$
TERRY344
WGUS73 KSGF 160621
FFSSGF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
121 AM CDT THU SEP 16 2010
MOC057-065-077-105-109-161-167-169-203-215-225-229-160800-
/O.CON.KSGF.FF.W.0151.000000T0000Z-100916T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LAWRENCE MO-SHANNON MO-GREENE MO-WRIGHT MO-WEBSTER MO-DADE MO-
TEXAS MO-POLK MO-LACLEDE MO-PULASKI MO-PHELPS MO-DENT MO-
121 AM CDT THU SEP 16 2010
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 300 AM CDT FOR
DENT...GREENE...NORTHERN LAWRENCE...NORTHERN SHANNON...SOUTHEASTERN
DADE...SOUTHEASTERN LACLEDE...SOUTHEASTERN PULASKI...SOUTHERN
PHELPS...SOUTHERN POLK...TEXAS...WEBSTER AND WRIGHT COUNTIES...
AT 110 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT RAIN HAD ENDED AT MOST LOCATIONS. RAINFALL AMOUNTS SINCE
WEDNESDAY HAVE RANGED FROM ONE TO THREE INCHES.
RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.
THIS WARNING INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING LOW WATER
CROSSINGS...
ROUTE KK AT GLADDEN CREEK JUST NORTH OF AKERS...
ROUTE E NORTH OF HIGHWAY 38 AT THE GASCONADE RIVER...
ROUTE CC WEST OF FAIR GROVE AT THE POMME DE TERRE RIVER...
HIGHWAY 97 AT THE SPRING RIVER NORTH OF STOTTS CITY...
HIGHWAY 215 JUST EAST OF PLEASANT HOPE.
LAT...LON 3712 9126 3710 9406 3729 9409 3731 9369
3746 9366 3747 9318 3742 9318 3742 9307
3748 9307 3749 9237 3764 9227 3768 9188
3782 9184 3784 9153 3779 9153 3778 9131
$$691
WGUS73 KSGF 160758
FFSSGF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
258 AM CDT THU SEP 16 2010
MOC057-065-077-105-109-161-167-169-203-215-225-229-160808-
/O.EXP.KSGF.FF.W.0151.000000T0000Z-100916T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LAWRENCE MO-SHANNON MO-GREENE MO-WRIGHT MO-WEBSTER MO-DADE MO-
TEXAS MO-POLK MO-LACLEDE MO-PULASKI MO-PHELPS MO-DENT MO-
258 AM CDT THU SEP 16 2010
...THE FLASH FLOOD WARNING WILL EXPIRE AT 300 AM CDT FOR DENT...
GREENE...NORTHERN LAWRENCE...NORTHERN SHANNON...SOUTHEASTERN DADE...
SOUTHEASTERN LACLEDE...SOUTHEASTERN PULASKI...SOUTHERN PHELPS...
SOUTHERN POLK...TEXAS...WEBSTER AND WRIGHT COUNTIES...
THIS FLASH FLOOD WARNING HAS BEEN REPLACED WITH AN AREAL FLOOD
WARNING UNTIL 1000 AM CDT.
IF FLOODING HAS BEEN OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW
ENFORCEMENT AGENCY.
LAT...LON 3712 9126 3710 9406 3729 9409 3731 9369
3746 9366 3747 9318 3742 9318 3742 9307
3748 9307 3749 9237 3764 9227 3768 9188
3782 9184 3784 9153 3779 9153 3778 9131
$$
BOXELLWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Sep 15, 7:22 PM CDT, 3 hours 6 minutes earlier.
Area forecast discussion, Sep 15, 7:22 PM CDT, 3 hours 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 722 PM CDT WED SEP 15 2010 ...MESOSCALE CONVECTIVE DISCUSSION... .UPDATE... /ISSUED 710 PM CDT WED SEP 15 2010/ CONVECTION THAT IMPACTED PORTIONS OF THE OZARKS WEDNESDAY AFTERNOON HAD DIMINISHED THIS EVENING LEAVING BEHIND A CONTAMINATED AIR MASS. OUTFLOW BOUNDARIES FROM TODAYS HAD REINFORCED A BOUNDARY THAT EXTENDED ACROSS FAR SOUTHERN KANSAS INTO THE FAR SOUTHWEST CORNER OF MISSOURI. SEVERE CONVECTION HAD DEVELOPED ACROSS SOUTH CENTRAL KANSAS AHEAD OF AN APPROACHING SHORTWAVE AND COLD FRONT. WILL CLOSELY MONITOR THESE STORMS AS THEY SPREAD EAST AND INTERACT WITH THE EAST TO WEST ORIENTED BOUNDARY. GREATEST POTENTIAL FOR SEVERE WEATHER LATER THIS EVENING AFTER 02Z WILL BE ACROSS SOUTHEAST KANSAS INTO FAR SOUTHWEST MISSOURI MAINLY ALONG AND WEST OF HIGHWAY 71. A DIMINISHING RISK OF SEVERE WEATHER WILL SPREAD EAST ACROSS THE OZARKS OVERNIGHT. DAMAGING WINDS WILL BE THE PRIMARY THREAT...BUT AN ISOLATED TORNADO CANNOT BE RULED OUT IN EXTREME SOUTHEAST KANSAS INTO THE FAR SOUTHWEST CORNER OF MISSOURI. IN ADDITION...WITH THE CONVECTIVE COMPLEX TAKING SHAPE TO OUR WEST ACROSS KANSAS AND A STRENGTHENING LOW LEVEL JET NOSING INTO THE REGION...THE POTENTIAL OF HEAVY RAINFALL AND FLOODING IS INCREASING FOR TONIGHT. THEREFORE A FLASH FLOOD WATCH WILL BE ISSUED FOR AREAS NORTHWEST OF A BRANSON TO SALEM LINE. FOSTER && .DISCUSSION... /ISSUED 325 PM CDT WED SEP 15 2010/ MAIN FOCUS IN THIS FORECAST PACKAGE WILL DEAL WITH ONGOING CONVECTION ACROSS THE NORTHERN CWA...AND THE POTENTIAL FOR ADDITIONAL THUNDERSTORMS THIS EVENING INTO THE OVERNIGHT HOURS ASSOCIATED WITH A COLD FRONTAL PASSAGE. CURRENTLY...A LINE OF THUNDERSTORMS CONTINUES TO SLOWLY PUSH EAST SOUTHEAST ACROSS PORTIONS OF THE NORTHWESTERN CWA. AN AREA OF SHOWERS ASSOCIATED WITH THE DECAYING MCS FROM THIS MORNING...CONTINUES TO SLOWLY PUSH EAST ACROSS THE FAR EASTERN CWA THIS AFTERNOON. INCREASED CLOUD COVER REMAINS OVER THE EASTERN AND NORTHERN CWA FROM THE MCS AND THE CURRENT STORMS OVER THE AREA. THIS HAD LIMITED HEATING AND INSTABILITY ACROSS THE AREA. THERE IS ELEVATED INSTABILITY ACROSS THE AREA WITH IT BEING MUCH WEAKER ACROSS THE EASTERN CWA. LOW LEVEL SHEAR VECTORS ARE PARALLEL TO THE MOVEMENT OF THE STORMS...WHICH SHOULD KEEP THE STORMS OUTFLOW DOMINANT AND LIMIT THE SEVERE POTENTIAL WITH THE ONGOING STORMS. WITH THE ELEVATED INSTABILITY THESE STORMS SHOULD CONTINUE TO PUSH EAST AND WEAKEN DURING THE REMAINDER OF THE AFTERNOON...ESPECIALLY ONCE THEY MOVE EAST OF HIGHWAY 65 WHERE WEAKER INSTABILITY RESIDES. THE BIG QUESTION IS WHAT IS GOING TO HAPPEN LATER THIS AFTERNOON INTO THE OVERNIGHT HOURS AS COLD FRONT AND SHORTWAVE TROUGH MOVES THROUGH THE REGION. MODELS DID NOT HANDLE THE MCS THIS MORNING OR THE CURRENT CONVECTION VERY WELL AT ALL...SO THEIR DEPICTION OF THE ACTIVITY ALONG THE FRONT COULD BE GREATLY FLAWED OVER THE AREA DUE TO THE POOR INITIALIZATION OF THE MODEL. CLOUDS ARE STARTING TO CLEAR ACROSS CENTRAL AND SOUTHERN KANSAS THIS AFTERNOON. MLCAPE IS STARTING TO INCREASE IN THESE AREAS WITH TEMPERATURES ARE IN THE UPPER 90S WITH DEWPOINTS IN THE MID TO UPPER 60S ACROSS SOUTH CENTRAL KANSAS. THEREFORE...THINK STORMS SHOULD BEGIN TO INITIALIZE AHEAD OF THE FRONT/OUTFLOW BOUNDARY ACROSS CENTRAL KANSAS TO NORTH CENTRAL OKLAHOMA IN THE NEXT HOUR OR TWO. WIND SHEAR WILL SUPPORT ORGANIZED STORMS ACROSS KANSAS THIS AFTERNOON INTO THE EARLY EVENING HOURS...WHICH SHOULD RESULT IN DISCRETE STORMS ACROSS THESE AREAS. THESE STORMS SHOULD THEN MOVE TO THE EAST AND EVENTUALLY FORM INTO A LINE OF STORMS AND THEN PUSH INTO THE WESTERN CWA THIS EVENING. WIND SHEAR SHOULD REMAIN SIGNIFICANT ENOUGH TO SUPPORT STRONG TO SEVERE WEATHER IF THERE IS ENOUGH INSTABILITY IN PLACE ACROSS THE AREA. WITH THE BREAKS IN THE CLOUDS STARTING TO OCCUR ACROSS SOUTHEASTERN KANSAS INTO FAR SOUTHWEST MISSOURI...FEEL A SEVERE POTENTIAL WILL BE POSSIBLE AS THESE LINES MOVE INTO THE AREA...GENERALLY WEST OF THE HIGHWAY 71 CORRIDOR. THINK THE MAIN RISK WILL BE STRONG WINDS. THE LINE OF STORMS SHOULD THEN WEAKEN AS THEY PUSH EAST ACROSS THE AREA THIS EVENING INTO THE OVERNIGHT HOURS...WHERE MORE STABLE AIRMASS SHOULD RESIDE. COOLER CONDITIONS WILL THEN SPREAD INTO THE AREA BEHIND THE FRONT FOR THE END OF THE WORK WEEK. AN UPPER LEVEL RIDGE WILL THEN START TO BUILD TOWARDS THE AREA THIS WEEKEND. AN UPPER LEVEL SHORTWAVE TROUGH IS EXPECTED TO PUSH ACROSS THE NORTHERN PLAINS THIS WEEKEND WHICH WILL TRY TO PUSH A FRONT TO THE SOUTH. THINK THE RIDGE WILL HOLD STRONG ENOUGH TO KEEP THE FRONT AND ALL PRECIPITATION CHANCES WELL OFF TO THE NORTH OF THE AREA SO LEFT THE FORECAST DRY THIS WEEKEND. ABOVE NORMAL TEMPERATURES ARE EXPECTED THIS WEEKEND INTO EARLY NEXT WEEK AS THE RIDGE BUILDS OVER THE REGION. ANOTHER SHORTWAVE TROUGH AND COLD FRONT MAY APPROACH AND MOVE THROUGH THE AREA DURING THE MIDDLE OF NEXT WEEK...BRINGING CHANCES FOR THUNDERSTORMS TO THE REGION. WISE && .AVIATION... /ISSUED 653 PM CDT WED SEP 15 2010/ A FRONT WILL APPROACH THE TERMINALS TONIGHT BRINGING WIDESPREAD SHOWERS AND THUNDERSTORMS. MVFR CONDITIONS WITH LOCALIZED IFR CONDITIONS IN THE HEAVIER RAINFALL WILL ACCOMPANY THE FRONTAL PASSAGE. LOW LEVEL WIND SHEAR WILL ALSO IMPACT AREA TERMINALS OVERNIGHT. MVFR CEILINGS MAY PERSIST BEHIND THE FRONT INTO EARLY THURSDAY BEFORE CLEARING. FOSTER && .SGF WATCHES/WARNINGS/ADVISORIES... MO...FLASH FLOOD WATCH TONIGHT NORTHWEST OF A LINE FROM BRANSON TO SALEM. KS...FLASH FLOOD WATCH TONIGHT FOR EXTREME SOUTHEAST KANSAS. &&
Hazardous weather outlook, Sep 15, 8:28 PM CDT, 2 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 828 PM CDT WED SEP 15 2010 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-170130- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 828 PM CDT WED SEP 15 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. THE HAZARDOUS WEATHER RISK LEVEL IS...SIGNIFICANT. WEATHER HAZARDS EXPECTED... THE LIGHTNING RISK IS SIGNIFICANT. THE THUNDERSTORM WIND RISK IS ELEVATED FOR GUSTS GREATER THAN 60 MPH. THE HAIL RISK IS ELEVATED FOR HAIL LARGER THAN THE SIZE OF QUARTERS. THE FLOODING RISK IS ELEVATED. THE TORNADO RISK IS LIMITED. DISCUSSION... A COMPLEX OF STRONG TO SEVERE THUNDERSTORMS WILL PUSH OUT OF KANSAS AND ACROSS THE MISSOURI OZARKS TONIGHT AS A FRONT APPROACHES FROM THE NORTHWEST. THESE STORMS WILL BRING THE POTENTIAL OF DAMAGING WINDS AND HAIL. AN ISOLATED TORNADO CANNOT BE RULED OUT ACROSS EXTREME SOUTHEAST KANSAS INTO THE FAR SOUTHWEST CORNER OF MISSOURI...OR MAINLY SOUTHWEST OF A LINE FROM GIRARD KANSAS TO CASSVILLE MISSOURI. THERE WILL ALSO BE A THREAT FOR HEAVY RAINFALL AND FLASH FLOODING TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A FEW THUNDERSTORMS WILL REMAIN POSSIBLE ACROSS FAR SOUTHERN MISSOURI EARLY THURSDAY MORNING...HOWEVER NO SEVERE STORMS ARE EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE POSSIBLE TONIGHT MAINLY WEST OF HIGHWAY 65. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) FOSTER
In the hours before
Local storm report, Sep 15, 9:13 PM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
913 PM CDT WED SEP 15 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0907 PM TSTM WND DMG 2 E SHERMAN 37.26N 95.02W
09/15/2010 CHEROKEE KS EMERGENCY MNGR
SEVERAL POWER POLES DOWN.
&&
DSALocal storm report, Sep 15, 9:35 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
935 PM CDT WED SEP 15 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0934 PM FLASH FLOOD VISTA 37.99N 93.66W
09/15/2010 ST. CLAIR MO EMERGENCY MNGR
SEVERAL LOW WATER CROSSINGS IN THE COUNTY FLOODING.
&&
DSALocal storm report, Sep 15, 9:44 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
944 PM CDT WED SEP 15 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0932 PM TSTM WND GST N FRONTENAC 37.46N 94.69W
09/15/2010 M68 MPH CRAWFORD KS STORM CHASER
MEASURED WITH A HAND HELD WIND METER.
&&
DSALocal storm report, Sep 15, 9:57 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
957 PM CDT WED SEP 15 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0933 PM TSTM WND GST 2 S CRESTLINE 37.14N 94.70W
09/15/2010 E60 MPH CHEROKEE KS STORM CHASER
&&
DSALocal storm report, Sep 15, 10:09 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1009 PM CDT WED SEP 15 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 PM TSTM WND DMG JOPLIN 37.08N 94.51W
09/15/2010 JASPER MO LAW ENFORCEMENT
TREE DOWN. SOME DEBRIS IN THE ROAD. REPORT OVERHEARD ON
SCANNER.
&&
DSALocal storm report, Sep 15, 10:17 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1017 PM CDT WED SEP 15 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0950 PM TSTM WND DMG BROOKLYN HEIGHTS 37.17N 94.39W
09/15/2010 JASPER MO AMATEUR RADIO
DEBRIS ON THE GROUND. SPOTTERS REPORTED A FUNNEL CLOUD.
&&
DSAThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 15, 7:30 PM CDT | Flash Flood Watch | SGF | Barry, Barton, Benton, Camden, Cedar, Christian and 22 more | 6 hr |
| Sep 15, 8:04 PM CDT | Severe Thunderstorm Warning | SGF | St. Clair | 23 min |
| Sep 15, 8:32 PM CDT | River Flood Warning | SGF | Vernon | 6 days |
| Sep 15, 8:34 PM CDT | Flash Flood Warning | SGF | Barton, Benton, Camden, Cedar, Hickory, Maries and 4 more | 13 hr |
| Sep 15, 9:01 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Cedar, Dade, Jasper, St. Clair, Vernon | 59 min |
| Sep 15, 9:16 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Jasper | 59 min |
| Sep 15, 9:25 PM CDT | Tornado Warning | SGF | Barton, Jasper | 52 min |
| Sep 15, 9:37 PM CDT | Flash Flood Warning | SGF | Barton, Dade, Dallas, Jasper, Laclede, Phelps and 2 more | 12 hr |
| Sep 15, 9:59 PM CDT | Severe Thunderstorm Warning | SGF | Cedar, Dade, Greene, Lawrence, Newton, Polk | 76 min |
| Sep 15, 10:49 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Stone | 40 min |
| Sep 15, 10:54 PM CDT | Tornado Warning | SGF | Christian | 30 min |
| Sep 15, 11:13 PM CDT | Severe Thunderstorm Warning | SGF | Taney | 51 min |
| Sep 15, 11:19 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Ozark | 71 min |
| Sep 16, 12:02 AM CDT | Severe Thunderstorm Warning | SGF | Howell, Oregon | 73 min |
| Sep 16, 2:41 AM CDT | River Flood Warning | SGF | Cedar | 7 hr |
| Sep 16, 2:50 AM CDT | Areal Flood Warning | SGF | Camden, Maries, Miller, Morgan | 7 hr |
| Sep 16, 2:57 AM CDT | Areal Flood Warning | SGF | Dent, Greene, Laclede, Lawrence, Phelps, Pulaski and 4 more | 7 hr |
| Sep 16, 9:52 AM CDT | Areal Flood Advisory | SGF | Dallas, Greene, Polk | 24 hr |
Nearby
Flash Flood Warnings in Missouri, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.